# SDR AT0200088

- Difficulty date: November 30, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061965
- Part serial: 12235312
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, C

## Discrepancy

RT ENGINE SYSTEM FAIL, LOW RPM, SHUT DOWN.     REMOVED AND REPLACED RT FMC AND RT EEC IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 73-23 AND 73-21.  PERFORMED HIGH POWER RUN, OPS CHECK GOOD.
